I have beeen on tons of depression drugs. I heard about abilify and i want to try it. Im on welburtin and celexa. Im still taking a nap. Very sluggish. Unhappy.. Never a good day. Im snappy, stressed and have sleeping issues. I have depression all year round. Im 50lbs over weight which doesnt help with my depression so im nervous because ive heard this drug can cause weight gain.. I need to find something so i can be more myself, active with my kids, and care about myself again.
I take Abilify with my two antidepressants, Wellbutrin and Pristiq. It does help to enhance the effects of the antidepressants. Getting the depression under control will not only help you be more active but also help you in turn lose the weight. It has worked for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 2 answers
Posted 18 Mar 2012 • 2 answers
Posted 23 Aug 2013 • 1 answer
Posted 8 Feb 2014 • 1 answer
Posted 2 Mar 2014 • 2 answers